# SDR 20000413SH005

- Difficulty date: February 22, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2001105
- Part serial: 314
- Condition: Leaking
- Location: Transmission
- Part time: 391 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING FLUID.  REMOVED AND REPLACED.   (X)
